# SDR DALA2016022301330

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON UPPER SURFACE BETWEEN BS XOVI=65, TOXOVI=72 AT LT INBD FLAP OTBD GUIDE VANE. DOUBLER WAS REPLACED IAW DWG 5930495, REV N.
